BibTeX record journals/scl/DabbenePT07

download as .bib file

@article{DBLP:journals/scl/DabbenePT07,
  author       = {Fabrizio Dabbene and
                  Boris T. Polyak and
                  Roberto Tempo},
  title        = {On the complete instability of interval polynomials},
  journal      = {Syst. Control. Lett.},
  volume       = {56},
  number       = {6},
  pages        = {431--438},
  year         = {2007},
  url          = {https://doi.org/10.1016/j.sysconle.2006.11.002},
  doi          = {10.1016/J.SYSCONLE.2006.11.002},
  timestamp    = {Mon, 24 Feb 2020 16:02:42 +0100},
  biburl       = {https://dblp.org/rec/journals/scl/DabbenePT07.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics